# SDR IPXA2018091033780

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 32,050 hours, 21,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: BACS40R0035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS SKIN FASTNERS DAMAGE REPAIR STA 1455-1464 STR 29L. REMOVED PRODUCTION STRING SPLICE AND FOUND CORROSION TO UNDER LYING SHIM STOCK IAW SRM 51-40-02. FAB NEW SHIM IAW DWG 146N3400 REINSTALLED SHIM AND STRINGER SPLICE CHANNEL IAW SRM 51.40.02.
